# SDR AALA201802169012

- Difficulty date: February 8, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 1,995 hours, 790 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Illuminated
- Location: Cargo Bays
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ECAM FWD AND AFT CARGO SMOKE.  EMERGENCY DECLARED. FLIGHT DIVERTED.
